Bulletin of the Belgian Mathematical Society - Simon Stevin

Homogeneous Geodesics in Generalized Wallach Spaces

Andreas Arvanitoyeorgos and Yu Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We classify generalized Wallach spaces which are g.o. spaces. We also investigate homogeneous geodesics in generalized Wallach spaces for any given invariant Riemannian metric and we give some examples.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 24, Number 2 (2017), 257-270.

Dates
First available in Project Euclid: 23 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1503453709

Digital Object Identifier
doi:10.36045/bbms/1503453709

Mathematical Reviews number (MathSciNet)
MR3694002

Zentralblatt MATH identifier
1332.53054

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 53C22: Geodesics [See also 58E10] 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Keywords
Homogeneous geodesic g.o. space invariant metric geodesic vector naturally reductive space generalized Wallach space

Citation

Arvanitoyeorgos, Andreas; Wang, Yu. Homogeneous Geodesics in Generalized Wallach Spaces. Bull. Belg. Math. Soc. Simon Stevin 24 (2017), no. 2, 257--270. doi:10.36045/bbms/1503453709. https://projecteuclid.org/euclid.bbms/1503453709


Export citation